Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 2, pp. 47-59 (2001)

Cyclic connectivity classes of directed graphs

Gábor Hetyei

Department of Mathematics, University of Pécs, 7624 Pécs, Ifjúság út 6, Hungary

Abstract: We show that most connectivity types of simple directed graphs defined by A. Adam in \cite{Adam} are nonempty. The nonexistence of the three types that remain missing is the consequence of a fairly plausible conjecture, stated at the end of this paper.

Keywords: Theory of graphs, directed graphs, cyclic connectivity properties

Classification (MSC2000): 05C20; 05C38, 05C40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition